North Carolina, 2015Damaging Winds in North Carolina, June 1, 2015
June 1, 2015 · NWS RAH · 2 events in 2 counties and zones
Scattered thunderstorms developed across the western Piedmont as weak disturbances rotated around a long wave trough that was situated across the eastern US. A couple of these storms downed some trees.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed across the western Piedmont as weak disturbances rotated around a long wave trough that was situated across the eastern US. A couple of these storms downed some trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 1, 2:45 PM EST, 4 minutes earlier.
Area forecast discussion, Jun 1, 2:45 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT MON JUN 1 2015
.SYNOPSIS...A MID LEVEL LOW PRESSURE TROUGH AND SURFACE COLD FRONT
OVER THE TENNESSEE VALLEY WILL MOVE SLOWLY EASTWARD THEN STALL OVER
THE CAROLINAS THROUGH THE WORK WEEK... BRINGING UNSETTLED WEATHER.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM MONDAY...
LATEST SURFACE ANALYSIS SHOWS A NORTHEAST-SOUTHWEST COLD FRONT
SLOWLY MOVING ACROSS THE CREST OF THE SOUTHERN APPALACHIANS WITH A
WEAK SURFACE LOW LOCATED NEAR WASHINGTON DC AND A WEAK LEE TROUGH
EXTENDING SOUTH INTO THE PIEDMONT OF VA AND NC. THE AIR MASS ACROSS
CENTRAL NC IS MODERATELY UNSTABLE WITH MLCAPE VALUES RANGING BETWEEN
1000-1500 J/KG. A DEEP LAYER SOUTHWESTERLY FLOW AT AROUND 15 KTS IS
PRESENT WITH WEAK BULK SHEAR VALUES AROUND 10-15 KTS. SCATTERED
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN PIEDMONT
DURING THE PAST HOUR OR TWO IN ASSOCIATION WITH A SHEARING SHORT
WAVE. THE STORMS HAVE LARGELY BEEN PULSE IN NATURE WITH SHORT LIVED
UPDRAFTS THAT OFTEN MERGE AND CONFLICT WITH EACH OTHER. WHILE
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...STEEP LOW LEVEL LAPSE
RATES AND DCAPE VALUES AT OR JUST ABOVE 1000 J/KG SUGGESTS A
LOCALIZED DAMAGING WIND GUST IS POSSIBLE. CONVECTION ALLOWING MODELS
GRADUALLY SHIFT THE CONVECTION EASTWARD THIS AFTERNOON AND EARLY
EVENING WITH THE COVERAGE AND INTENSITY GRADUALLY WANING AFTER
MIDNIGHT. LATE THIS EVENING AND OVERNIGHT...CONVECTIVE COVERAGE
DECREASES SIGNIFICANTLY WITH ONLY ISOLATED CONVECTION EXPECTED AFTER
MIDNIGHT. LOWS TONIGHT WILL RANGE IN THE MID TO UPPER 60S. -BLAES
&&
.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
AS OF 345 PM MONDAY...
THE COLD FRONT WILL STRETCH FROM SOUTHERN VIRGINIA SOUTHWEST TO
NORTHWESTERN NC ON TUESDAY MORNING. THE FRONT WILL MAKE VERY SLOW
SOUTHWARD PROGRESS ACROSS CENTRAL NC ON TUESDAY AND TUESDAY NIGHT
BEFORE SETTLING NEAR THE NC/SC BORDER BY WEDNESDAY MORNING. THE
FRONTAL PROGRESSION MAY BE VERY LIMITED EARLY IN THE DAY AND THEN
AIDED BY CONVECTIVE OUTFLOW AND PRECIPITATION DURING THE AFTERNOON AND
EVENING. THE UPPER LEVEL LOW ACROSS WESTERN TN/KY AT THE START OF
THE PERIOD IS CUT OFF FROM THE WESTERLIES AND SLOWLY MOVES EASTWARD
REACHING SOUTHEAST TN BY WEDNESDAY MORNING. AHEAD OF THE CLOSED
LOW...A NARROW BUT MOIST FETCH OF MOISTURE WILL SPREAD INTO THE
CAROLINAS. WITH SREF PW VALUES CLIMBING TO AROUND 1.75 INCHES. AS
THE UPPER LOW APPROACHES...FORCING FOR ASCENT INCREASES AND
SCATTERED TO WIDESPREAD CONVECTION IS LIKELY TO DEVELOP DURING THE
AFTERNOON AND EVENING WITH MULTIPLE ROUNDS OF CONVECTION LIKELY TO
SPREAD EAST ACROSS THE AREA. THE APPROACHING UPPER LOW RESULTS IN
STRENGTHENING SHEAR WITH BULK SHEAR VALUES INCREASING TO 20-30 KTS
BY TUESDAY AFTERNOON WHICH SHOULD SUPPORT A SLIGHTLY INCREASED
SEVERE WEATHER THREAT BUT THE MAIN HAZARDOUS WEATHER THREAT WILL BE
FROM LOCALLY HEAVY RAIN. WIDESPREAD CLOUDINESS AND THE INFILTRATION
OF A COOLER AIR MASS WILL RESULT IN HIGHS ONLY IN THE LOWER TO MID
80S. -BLAES.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 310 PM MONDAY...
WET WEATHER WILL CONTINUE THROUGH WED. THE MID LEVEL LOW OVER ERN TN
EARLY IN THE DAY WILL CONTINUE A VERY SLOW WOBBLE TO THE EAST DURING
THE DAY... AS A LOBE OF VORTICITY ROTATES NORTHWARD THROUGH CENTRAL
NC. PW VALUES WILL REMAIN ELEVATED (150-180% OF NORMAL) WITH A
CONFLUENT LOW LEVEL ATLANTIC-SOURCE FLOW AND AT LEAST MODERATE UPPER
DIVERGENCE AS WEAK JETLETS ROTATE ABOUT THE UPPER LOW. LATEST MODEL
RUNS SHOW THE FRONT DROPPING INTO FAR NRN AND NW NC EARLY WED
MORNING... WHICH SHOULD HELP FOCUS RAINFALL. MARGINAL INSTABILITY
PERSISTS WITH PROJECTIONS OF 500-1000 J/KG OF MUCAPE MAINLY IN THE
SW CWA. THE COMBO OF MOISTURE/LIFT/INSTABILITY SUPPORTS RETAINING
LIKELY POPS (AND IF TRENDS CONTINUE THESE SHOULD GO UP TO
CATEGORICAL IN LATER FORECASTS). RAIN TOTALS MAY BE LOCALLY HEAVY
WITH POSSIBLE TRAINING CONVECTIVE ELEMENTS. ADJUSTMENT BY EARLIER
SHIFTS OF TAKING WED MAX TEMPS DOWN ESPECIALLY N AND NW OF THE FRONT
(NW CWA) LOOKS GOOD AND WILL STAY THAT COURSE... WITH HIGHS FROM THE
LOWER 70S NW TO LOWER 80S SE... IN LINE WITH STATISTICAL GUIDANCE.
THERE MAY BE A SLIGHT BIT OF DRYING (MARGINALLY LOWER PW AND A LULL
IN DPVA) ROTATING ABOUT THE LOW AND WORKING INTO THE SW CWA WED
NIGHT... BUT WITH PW STILL ABOVE NORMAL AND THE SURFACE WEDGE
FRONTAL ZONE IN PLACE... WILL KEEP A CHANCE OF SHOWERS IN OVERNIGHT.
LOWS 61-66 NW TO SE.
MORE OF THE SAME THU WITH THE SYNOPTIC CONFIGURATION SIMILAR TO
WED... EXCEPT THE MID LEVEL LOW TO OUR WEST WILL HAVE DRIFTED
SLIGHTLY CLOSER... INTO FAR WRN NC. INSTABILITY MAY BE A TAD HIGHER
(750-1500 J/KG AREAWIDE ON THE GFS) WITH SIMILAR WEAK DPVA... UPPER
DIVERGENCE... PW 150-180% OF NORMAL... AND ONSHORE-DIRECTED LOW
LEVEL FLOW FOCUSED ALONG THE FRONTAL ZONE. EXPECT ANOTHER ROUND OF
NUMEROUS SHOWERS AND EMBEDDED STORMS... PEAKING IN THE AFTERNOON AND
EVENING. THICKNESSES ARE EXPECTED TO BE 10 M BELOW NORMAL... AND
FACTORING IN THE CLOUDS AND PRECIP... PREFER TO KEEP HIGHS BELOW
NORMAL (MID 70S TO MID 80S)... AND EVEN THESE MAY BE TOO HIGH IN THE
NW HALF OF THE CWA. WILL TREND PRECIP CHANCES DOWN BUT NOT OUT THU
NIGHT AS THE BY-NOW-WEAKENING UPPER LOW STARTS TO SHIFT OVERHEAD.
LOWS IN THE MID 60S.
COOLER-THAN-NORMAL WEATHER IS LIKELY TO EXTEND INTO FRI... BUT
MODERATING SLOWLY AS WE GO THROUGH THE SAT-MON TIME FRAME. THE UPPER
LOW WILL OPEN UP AND WEAKEN TO A BAGGY TROUGH WHILE CONTINUING AN
EASTWARD DRIFT OFF THE MIDATLANTIC COAST... HOWEVER THIS TROUGH AXIS
IN THE MEAN MAY LINGER OVER OUR AREA THROUGH MON... AS WEAK ENERGY
MAY DROP IN FROM THE NW TO RELOAD THE TROUGH OVERHEAD. THE ECMWF IS
MORE ROBUST WITH THIS... RESULTING IN ANOTHER CLOSED LOW OVER THE
CAROLINAS SUN INTO MON... WHILE THE GFS IS MUCH LESS AMPLIFIED...
FOCUSING INSTEAD ON STRONG NRN STREAM TROUGHING DEVELOPING OVER
SOUTH CENTRAL CANADA INTO THE UPPER MIDWEST. THE GFS HAS BEEN
SLIGHTLY MORE CONSISTENT BUT OTHERWISE THERE IS NO CLEAR INDICATION
OF WHICH SOLUTION IS MORE LIKELY. THE FRONTAL ZONE SHOULD HOLD IN
PLACE (WITH NOTHING TO MOVE IT OUT) YET CONTINUE TO SLOWLY WASH OUT
WITH TIME... AND THE GFS KEEPS PW VALUES ABOVE NORMAL. SO WITH WEAK
(BUT NON-ZERO) FORCING FOR ASCENT AND ABOVE NORMAL MOISTURE IN PLACE
WITH LIMITED FOCUS... WE SHOULD SEE DAILY SHOWERS AND STORMS... NEAR
OR JUST ABOVE CLIMATOLOGICAL COVERAGE. WILL HAVE TEMPS SLIGHTLY
BELOW NORMAL FRI... RISING BACK TOWARD NORMAL BY MON. -GIH
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AS OF 100 PM MONDAY...
VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 06Z TONIGHT AT ALL
CENTRAL NC SITES. THERE IS A CHANCE OF SUB-VFR (LIKELY IFR/LIFR)
CIGS BETWEEN 08Z AND 13Z TONIGHT/TUE MORNING AT RDU/RWI/FAY...
ALTHOUGH CONFIDENCE IS LOWER THAN USUAL DUE TO LACK OF AGREEMENT
AMONG THE MODELS REGARDING STRATUS FORMATION. ANY SUB-VFR CIGS WILL
LIFT/MIX OUT TO VFR BY 15Z TUE. SCATTERED STORMS ARE MOST PROBABLY
NEAR INT/GSO THIS AFTERNOON/EARLY EVENING (17Z-23Z)... TRENDING
TOWARD RDU THIS EVENING (23Z-04Z)... WHICH MAY CAUSE A BRIEF DROP IN
VSBYS TO MVFR/IFR AND IN CIGS TO MVFR... BUT THESE CONDITIONS WILL
NOT BE PREVAILING. BETTER CHANCE OF SHOWERS/STORMS FORMING EARLIER
TUE... TOWARD THE END OF THE TAF VALID PERIOD AT 15Z-18Z. WINDS
GENERALLY LIGHT FROM SOUTH OR SW EXCEPT IN/NEAR STORMS.
LOOKING BEYOND 18Z TUE: THE MORE NUMEROUS SHOWERS/STORMS TUE
AFTERNOON AND INTO THE NIGHT WILL MEAN A BETTER CHANCE OF BRIEF SUB-
VFR CIGS/VSBYS AT ALL SITES... HOWEVER OUTSIDE OF SHOWERS/STORMS WE
SHOULD HAVE VFR CONDITIONS TUE. A COLD FRONT DROPPING IN FROM THE
NORTH TUE NIGHT INTO EARLY WED WILL BRING A GOOD CHANCE OF IFR/LIFR
STRATUS AFTER 06Z TUE NIGHT... WITH AT LEAST MVFR IF NOT IFR
CONDITIONS LASTING THROUGH MUCH OF WED WITH NUMEROUS SHOWERS AND
ISOLATED STORMS. IFR CONDITIONS LIKELY BOTH WED NIGHT AND THU NIGHT
MAINLY AT INT/GSO/RDU/RWI... NEAR A LINGERING FRONTAL ZONE... RISING
SLOWLY TO MVFR EACH MORNING. SLIGHTLY DRIER AIR IS EXPECTED BY
SAT... SUGGESTING VFR CONDITIONS WILL AGAIN PREVAIL. -GIH
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...HARTFIELD
NEAR TERM...BLAES
SHORT TERM...BLAES
LONG TERM...HARTFIELD
AVIATION...HARTFIELD
Hazardous weather outlook, Jun 1, 2:49 AM EST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
349 AM EDT MON JUN 1 2015
NCZ007-021>025-038>040-073>076-083-084-020900-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-
CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-
349 AM EDT MON JUN 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON THROUGH THE EARLY EVENING HOURS. THE PRIMARY SEVERE
WEATHER THREAT WILL BE DAMAGING WIND GUSTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL AFFECT OUR
REGION TUESDAY THROUGH THURSDAY. THERE IS THE POTENTIAL FOR THE
SHOWERS AND STORMS TO REPEAT OVER THE SAME LOCATION FOR SEVERAL
HOURS. IF THIS OCCURS...LOCALIZED SHORT TERM FLOODING OF STREETS
AND POOR DRAINAGE AREAS MAY OCCUR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ008>011-026>028-041>043-077-078-085-086-088-089-020900-
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-
WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
349 AM EDT MON JUN 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL AFFECT OUR
REGION TUESDAY THROUGH THURSDAY. THERE IS THE POTENTIAL FOR THE
SHOWERS AND STORMS TO REPEAT OVER THE SAME LOCATION FOR SEVERAL
HOURS. IF THIS OCCURS...LOCALIZED SHORT TERM FLOODING OF STREETS
AND POOR DRAINAGE AREAS MAY OCCUR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 1:29 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT MON JUN 1 2015
NCZ040-011930-
CHATHAM NC-
229 PM EDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EASTERN CHATHAM
COUNTY UNTIL 330 PM EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JORDAN LAKE...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JORDAN LAKE STATE REC AREA...CROSSWINDS BOATING CENTER...
FEARRINGTON...SEAFORTH BOAT DOCK...MONCURE AND CROSSWINDS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY
VULNERABLE TO THE DANGERS OF LIGHTNING. SEEK HARBOR IMMEDIATELY AND
FIND SAFE SHELTER IN A NEARBY BUILDING OR VEHICLE. DEADLY LIGHTNING
STRIKES CAN OCCUR WELL AHEAD OF AN APPROACHING STORM...PRIOR TO THE
ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3584 7891 3579 7893 3561 7900 3559 7905
3561 7908 3562 7910 3562 7914 3567 7914
3586 7905 3587 7891
TIME...MOT...LOC 1828Z 220DEG 9KT 3567 7906
22Special weather statement, Jun 1, 1:58 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EDT MON JUN 1 2015
NCZ073-074-083-084-012000-
RICHMOND NC-ANSON NC-MONTGOMERY NC-STANLY NC-
258 PM EDT MON JUN 1 2015
...SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
RICHMOND...ANSON...MONTGOMERY AND SOUTHEASTERN STANLY COUNTIES
THROUGH 400 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS BETWEEN WADESBORO AND TROY...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 35 MPH AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROCKINGHAM...WADESBORO...TROY...HAMLET...BISCOE...ANSONVILLE...
HOFFMAN...POLKTON...NORWOOD AND MOUNT GILEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3551 7998 3551 7977 3525 7970 3512 7957
3507 7958 3506 7949 3499 7957 3494 7959
3491 7956 3485 7963 3482 7962 3481 8012
3486 8030
TIME...MOT...LOC 1854Z 228DEG 18KT 3493 7998
22Special weather statement, Jun 1, 2:44 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
344 PM EDT MON JUN 1 2015
NCZ074-075-084-012045-
RICHMOND NC-MOORE NC-MONTGOMERY NC-
344 PM EDT MON JUN 1 2015
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF RICHMOND...MOORE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 445 PM
EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS BETWEEN ROCKINGHAM
AND ROBBINS...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PINES...ROCKINGHAM...CARTHAGE...PINEHURST...HAMLET...
ABERDEEN...HOFFMAN...WHISPERING PINES...PINEBLUFF AND ROBBINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3481 7992 3486 7990 3490 7985 3498 7987
3532 7970 3551 7966 3552 7935 3549 7934
3548 7936 3544 7933 3520 7928 3504 7946
3499 7957 3494 7959 3491 7956 3485 7963
3482 7962 3482 7963 3480 7969
TIME...MOT...LOC 1943Z 210DEG 11KT 3524 7962
22Thunderstorm Wind, Anson
- When
- June 1, 2:49 PM EST
- Where
- Anson County, 1.69 mi W of Cedar Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.150, -80.150
Several trees were blown down on Planck Road in the Ansonville area.
Thunderstorm Wind, Randolph
- When
- June 1, 3:40 PM EST to 3:57 PM EST
- Where
- Randolph County, Ulah to 3.37 mi E of Ulah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.630, -79.830
Several trees were blown down along a swath from Ulah to a few miles southeast of Ulah.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Idaho, June 1, 20154 deaths · 3 injured · $18,000 · 2 in hail · 11 events
- Hail and Damaging Wind in West Virginia, June 1, 20151 death · 2 injured · $22,000 · 1 in hail · 5 events
- High Surf in Hawaii, June 1 to 3, 20151 death · 16 events
- Flooding in Arkansas, June 1 to 30, 2015$29 million · 4 events
- Flooding in Texas, June 1 to 30, 2015$30 million · 2 events
- Flooding in Louisiana, June 1 to 30, 20151 injured · $15 million · 6 events
- Flooding in Nebraska, June 1 to 30, 2015$9.1 million · 3 events
- Flash Flooding and Flood in South Dakota, June 1 to 3, 2015$953,000 · 4.5 in hail · 15 events
- Flooding in South Dakota, June 1 to 13, 2015$700,000 · 2 events
- Flash Flooding and Hail in Washington, June 1, 2015$410,000 · 0.75 in hail · 10 events
- Hail and Damaging Winds in Georgia, June 1 to 3, 2015$100,000 · 2 in hail · 15 events
- Damaging Winds in Utah, June 1, 20151 injured · $50,000 · 57 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581316, 581317.